| Catalog Number |
0240099155 |
| Medical Device Problem Codes |
Smoking (1585); Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was thermal event due to the device smoking.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available, it will be provided in future reports.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: started smoking probable root cause: - power supply design - electrical fault/short circuit - material selection - over current resulting in hot transformer thermal cut-out the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that there was thermal event due to the device smoking.